# SDR SWAA2015091443863

- Difficulty date: August 16, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9919323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE OTBD SIDE OF NR 3 SLAT TRACK ANGLE CRACKED.  REPAIRED ANGLE IAW SRM & DWG.
